Exponential stability and stabilization of a class of uncertain linear time-delay systems

Hien, Le V. and Phat, Vu N. 2009, Exponential stability and stabilization of a class of uncertain linear time-delay systems, Journal of the Franklin Institute, vol. 346, no. 6, pp. 611-625, doi: 10.1016/j.jfranklin.2009.03.001.

Attached Files
Name Description MIMEType Size Downloads

Title Exponential stability and stabilization of a class of uncertain linear time-delay systems
Author(s) Hien, Le V.
Phat, Vu N.
Journal name Journal of the Franklin Institute
Volume number 346
Issue number 6
Start page 611
End page 625
Total pages 15
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-08
ISSN 0016-0032
Keyword(s) time-delay system
uncertainty
exponential stability
stabilization
linear matrix inequalities
Language eng
DOI 10.1016/j.jfranklin.2009.03.001
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Franklin Institute
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087348

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 47 times in TR Web of Science
Scopus Citation Count Cited 58 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 09:59:48 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.